6 weeks in with Eliquis.5mg twice a day. Too many side effects.Turned into depression and fear. Confused. Help
Can I cut my 5mg Eliquis in half. Take half in morning half at night?
- 11 Nov 2018 by Xtinerose1
- 7 February 2019
- depression, side effect, prevention of thromboembolism in atrial fibrillation, fear, eliquis
Sorry to hear you are experiencing this side effect. I don't blame you for being confused. Eliquis is an important medication in the prevention of strokes. You should continue taking it as prescribed until you speak with your Doctor. You should describe all side effects you are experiencing to your Doctor including the depression and fear.
Hang in there and take care for now.
No you should not. If you cannot handle the side effects and you think that you may be able to handle injecting yourself, you should discuss taking either Lovenox or Arixtra with your doctor. If you will be on a anticoagulant for life I would recommend you take the Arixtra. If your doctor is not familiar with the long term effects you should see a hematologist.
I was on Eliquis a few years ago. It was an awful drug for me. I switched to Pradaxa (not sure of spelling) and that drug was perfect. Thankfully I no longer need blood thinning drugs.
- Eliquis Information for Consumers
- Eliquis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.